MathSciNet Relay Station
MathSciNet bibliographic data
MR1967373 16G10 (16D50 16G60 16G70)
Białkowski, Jerzy; Skowroński, Andrzej Selfinjective algebras of tubular type. Colloq. Math. 94 (2002), no. 2, 175–194.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement